American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\-04) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 49 found      Go to page: 1 2

[1] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[2] Johan Sejr Brinch Nielsen and Jakob Grue Simonsen. An experimental investigation of the normality of irrational algebraic numbers. Math. Comp. 82 (2013) 1837-1858.
Abstract, references, and article information   
View Article: PDF

[3] Claus Fieker and Michael E. Pohst. Dependency of units in number fields. Math. Comp. 75 (2006) 1507-1518. MR 2219041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Julián Aguirre, Mikel Bilbao and Juan Carlos Peral. The trace of totally positive algebraic integers. Math. Comp. 75 (2006) 385-393. MR 2176405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Joshua Holden and Pieter Moree. Some heuristics and results for small cycles of the discrete logarithm. Math. Comp. 75 (2006) 419-449. MR 2176407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Anders Björn and Hans Riesel. Table errata to ``Factors of generalized Fermat numbers''. Math. Comp. 74 (2005) 2099-2099. MR 1314895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Joshua Knauer and Jörg Richstein. The continuing search for Wieferich primes. Math. Comp. 74 (2005) 1559-1563. MR 2137018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A primitive trinomial of degree 6972593. Math. Comp. 74 (2005) 1001-1002. MR 2114660.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Philip B. McLaughlin Jr.. New frameworks for Montgomery's modular multiplication method. Math. Comp. 73 (2004) 899-906. MR 2031414.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Fleischmann, Markus Chr. Holder and Peter Roelse. The black-box Niederreiter algorithm and its implementation over the binary field. Math. Comp. 72 (2003) 1887-1899. MR 1986810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Richard P. Brent, Samuli Larvala and Paul Zimmermann. A fast algorithm for testing reducibility of trinomials mod~2 and some new primitive trinomials of degree 3021377. Math. Comp. 72 (2003) 1443-1452. MR 1972745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto. Corrigenda to ``New primitive $t$-nomials $(t=3,5)$ over $GF(2)$ whose degree is a Mersenne exponent,'' and some new primitive pentanomials. Math. Comp. 71 (2002) 1337-1338. MR 1898761.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jesse Ira Deutsch. A computational approach to Hilbert modular group fixed points. Math. Comp. 71 (2002) 1271-1280. MR 1898756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Karl Entacher, Thomas Schell and Andreas Uhl. Efficient lattice assessment for LCG and GLP parameter searches. Math. Comp. 71 (2002) 1231-1242. MR 1898753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jörg Richstein. Verifying the Goldbach conjecture up to $4\cdot 10^{14}$. Math. Comp. 70 (2001) 1745-1749. MR 1836932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David H. Bailey and David J. Broadhurst. Parallel integer relation detection: Techniques and applications. Math. Comp. 70 (2001) 1719-1736. MR 1836930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Toshihiro Kumada, Hannes Leeb, Yoshiharu Kurita and Makoto Matsumoto. New primitive $t$-nomials $(t = 3,5)$ over $GF(2)$ whose degree is a Mersenne exponent. Math. Comp. 69 (2000) 811-814. MR 1665959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. G. Grundman. Explicit resolutions of cubic cusp singularities. Math. Comp. 69 (2000) 815-825. MR 1651756.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. Scheidler and A. Stein. Voronoi's algorithm in purely cubic congruence function fields of unit rank 1. Math. Comp. 69 (2000) 1245-1266. MR 1653974.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Karl-Heinz Indlekofer and Antal Járai. Largest known twin primes and Sophie Germain primes. Math. Comp. 68 (1999) 1317-1324. MR 1642750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas R. Nicely. New maximal prime gaps and first occurrences. Math. Comp. 68 (1999) 1311-1315. MR 1627813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Anders Björn and Hans Riesel. Factors of generalized Fermat numbers. Math. Comp. 67 (1998) 441-446. MR 1433262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard F. Lukes, Renate Scheidler and Hugh C. Williams. Further tabulation of the Erdös-Selfridge function. Math. Comp. 66 (1997) 1709-1717. MR 1422791.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Michael A. Bean. The practical computation of areas associated with binary quartic forms . Math. Comp. 66 (1997) 1269-1293. MR 1397439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Laurent Habsieger and Bruno Salvy. On integer Chebyshev polynomials. Math. Comp. 66 (1997) 763-770. MR 1401941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Karl-Heinz Indlekofer and Antal Járai. Largest known twin primes . Math. Comp. 65 (1996) 427-428. MR 1320896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] R. F. Lukes, C. D. Patterson and H. C. Williams. Some results on pseudosquares. Math. Comp. 65 (1996) 361-372. MR 1322892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Don Coppersmith. Solving homogeneous linear equations over ${\rm GF}(2)$ via block Wiedemann algorithm . Math. Comp. 62 (1994) 333-350. MR 1192970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 49 found      Go to page: 1 2